# SDR FDEA2020041780747

- Difficulty date: April 8, 2020
- Submitted: April 17, 2020
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11F
- Aircraft serial: 48552
- Aircraft time: 85,567 hours, 17,651 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: NRC6055508
- Part serial: 48503
- Condition: Canning
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H I/B FLAP TOP FORWARD CENTER SKIN IS OIL CANNING. SUSPECT DELAM. REPAIRED R/H IB FLAP REF. SRM 57-00-01-2R REPAIR 1. REF. EA 1-5750-T0353561. R/H INBD   FLAP UPPER SURFACE - DENT, RSC TRACKING.    MAJOR REPAIR
